Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anon_man

Cure for loss of libido and impotence

Recommended Posts

Ok,

I've seen enough posts asking if Accutane can cause these problems. Obviously the answer is yes. What can be done about it?

Share this post


Link to post
Share on other sites
Ok,

I've seen enough posts asking if Accutane can cause these problems. Obviously the answer is yes. What can be done about it?

Forgot to mention, took over 10 years ago.

Share this post


Link to post
Share on other sites
Ok,

I've seen enough posts asking if Accutane can cause these problems. Obviously the answer is yes. What can be done about it?

Forgot to mention, took over 10 years ago.

Talk to a urologist or your family doctor to get a referral to someone who specializes in loss of libido and impotence. Frequently there's a physical cause that can be treated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×